Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 7, 2011, 12:43 AM MDT for Roosevelt County, Sheridan County, Montana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 12:43 AM MDT (06:43 UTC)
- Expired
- Jun 7, 2011, 1:21 AM MDT
- In force
- 38 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Roosevelt County, MT, Sheridan County, MT
The radar
The Glasgow radar (KGGW), 142 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 6.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2276 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:38 PM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 6, 9:38 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 938 PM MDT MON JUN 6 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... STRONG THUNDERSTORM ACTIVITY INCLUDING LARGE HAIL...STRONG WINDS AND FUNNEL CLOUD SIGHTINGS APPROACHING NEMONT THIS EVENING HAS PROMPTED SPC TO ISSUE A TORNADO WATCH FOR PETROLEUM AND GARFIELD COUNTIES THIS EVENING. ADDITIONAL COUNTIES MAY BE INCLUDED LATER AS THE STORM DEVELOPS AND MOVES NORTH. THE GGW 00Z SOUNDING INDICATES A STRONG CAP WHICH MAY PRECLUDE SEVERE REACHING NORTH OF THE MISSOURI RIVER. HOWEVER STORM RAIN SHOWER ACTIVITY WITH SCATTERED THUNDER SHOULD MOVE OVER MOST THE THE CWA LATER TONIGHT. INHERITED GRIDS STILL LOOK REPRESENTATIVE WITH CURRENT OBSERVATIONS. DID UPDATE BASED ON LATEST GUIDANCE FOR AFTER MIDNIGHT. SCT PREVIOUS DISCUSSION... SIGNIFICANT RAINFALL POSSIBLE OVER THE NEXT 24 TO 36 HOURS AS A LOW PRESSURE SYSTEM LIFTS FROM THE GREAT BASIN TO THE NORTHERN PLAINS. PRESSURE FALLS ALONG THE STATIONARY TROF IN NORTHERN WYOMING HAVE TIGHTENED THE GRADIENT ACROSS EASTERN MONTANA...RESULTING IN STRENGTHENING EAST WINDS THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT BECAUSE OF THIS WIND. SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER IDAHO AND WESTERN MONTANA AS UPPER LOW LIFTS THROUGH NORTHERN NEVADA...WILL BE SPREADING INTO NORTHEAST MONTANA THIS EVENING. WITH THE STRONG ASCENT APPROACHES WITH THE UPPER TROF AND THE WYOMING SURFACE LOW DEEPENING NORTHWARD...COULD ALSO SEE SOME SEVERE THUNDERSTORMS AS WELL...WITH THE GREATEST RISK OF SEVERE WEATHER TO THE SOUTH OF THE MISSOURI RIVER. AS THE STACKED SYSTEM MOVES THROUGH MONTANA LATE TONIGHT AND INTO THE DAKOTAS ON TUESDAY...MOISTURE WILL BE WRAPPING INTO THE NORTHERN AND WESTERN PORTIONS OF THE SYSTEM. THIS COULD RESULT IN SIGNIFICANT RAINFALL ACROSS AREAS THAT ARE ALREADY EXPERIENCING FLOODING ALONG THE MILK AND MUSSELSHELL RIVERS. WINDS WILL ALSO REMAIN STRONG THROUGH TUESDAY. THE STORM SYSTEM WILL MOVE RAPIDLY EAST TUESDAY NIGHT AND WEDNESDAY WHILE SHOWERS TAPER OFF FROM THE WEST. WITH HIGH PRESSURE MOVING INTO THE REGION WINDS SHOULD DROP OFF TO LESS THAN 20KTS OVER FORT PECK LAKE BY WEDNESDAY MORNING. EBERT .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE CONTINUED UNSETTLED WEATHER PATTERN EMERGING EAST OF THE NORTHERN ROCKIES AS REPEATED UPPER LEVEL LOW CENTERS AND TROUGHS SLIDE THROUGH THE REGION. ANY UPPER LEVEL RIDGING BETWEEN THE DISTURBANCES LOOK TO BE BRIEF AND WEAK. GENERAL AND PERPETUAL TROUGHINESS IS PROGGED TO PERSIST OVER THE NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE LONG TERM FORECAST PERIOD. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THERE IS FAIRLY GOOD MODEL AGREEMENT WITH INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS MOVING FROM SOUTH TO NORTH IMPACTING OUR SOUTHERN ZONES. BEGINNING THIS WEEKEND...INCREASING AMOUNTS OF EXTENDED MODEL DISCREPANCIES LEND TO A DECREASE IN CONFIDENCE OF FORECAST DETAILS...EXCEPT TO SAY THAT A CONTINUED PATTERN OF UNSETTLED WEATHER AND COOLER THAN NORMAL TEMPERATURES CAN BE EXPECTED ACROSS NORTHEAST MONTANA. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SHORTWAVE RIDGE WILL BE OVER EASTERN MONTANA WEDNESDAY NIGHT WITH SURFACE HIGH OVER NORTH DAKOTA. A FEW SHOWERS FROM WEDNESDAY'S SHORTWAVE MAY LINGER INTO THE EVENING. WILL MAINTAIN A CHANCE OF SHOWERS FOR NOW. SOUTHWEST FLOW AHEAD OF NEXT UPPER LOW WILL BRING MOISTURE BACK INTO EASTERN MONTANA ON THURSDAY. BOTH THE GFS AND ECMWF SPLIT THIS SYSTEM AS IT MOVES ACROSS MONTANA AND WYOMING THURSDAY NIGHT AND FRIDAY. THE ECMWF IS SOMEWHAT FURTHER NORTH WITH THE INITIAL UPPER LOW SO IT HAS MORE MOISTURE OVER THE STATE THURSDAY AND THURSDAY NIGHT THAN THE GFS. AFTER THE SPLIT...THEY AGREE ON TAKING THE NORTHERN BRANCH OF THIS SYSTEM ACROSS EASTERN MONTANA ON FRIDAY. WILL FORECAST A CHANCE OF SHOWERS WITH A SLIGHT CHANCE OF THUNDERSTORMS WITH THIS SYSTEM. THE REMAINDER OF THE PERIOD FEATURES SOUTHWEST FLOW ALOFT WITH FREQUENT SHORTWAVES AND CHANCES OF SHOWERS AND THUNDERSTORMS. FORRESTER && .AVIATION... THE STRONG NORTHERN ROCKIES STORM WILL CONTINUE ITS TRACK NORTHEASTWARD INTO NORTHEAST MONTANA TONIGHT. THIS WILL CHANGE VFR CONDITIONS TO A PATTERN OVERNIGHT FAVORABLE FOR THUNDERSTORMS AND PERIODS OF HEAVY RAIN. EXPECT SOME QUICK AND SUDDEN CHANGES TO FLIGHT CONDITIONS...AS LOW AS LIFR...ESPECIALLY BETWEEN 05Z AND 15Z. WINDS FROM THE EAST AND SLIGHTLY NORTHEAST WILL PERSIST THROUGHOUT THE PERIOD AND INCREASE AT LEAST INTO THE 25G35KT RANGE OVER THE SAME TIME PERIOD. NORTH TO SOUTH ORIENTED ROADWAYS WILL LIKELY EXPERIENCE STRONG CROSSWINDS TONIGHT THROUGH TUESDAY MORNING. BMICKELSON && .HYDROLOGY... FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT. FLOOD WARNINGS ARE IN EFFECT. THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS NOW IN EFFECT FOR THIS AREA. WIDESPREAD RAIN WILL IMPACT THE AREA BETWEEN TONIGHT AND WEDNESDAY WHICH WILL MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 6, 3:38 AM MDT, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 338 AM MDT MON JUN 6 2011 MTZ016-017-059-061-070945- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- NORTHERN PHILLIPS-NORTHERN VALLEY- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER. FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-070945- PETROLEUM-GARFIELD- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS THROUGH THE WEEK. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ020-023-024-062-070945- WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-025>027-060-070945- DANIELS-SHERIDAN-DAWSON-PRAIRIE-WIBAUX-SOUTHWEST PHILLIPS- 338 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY SEVERE. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND WEDNESDAY WILL POSSIBLY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 6, 11:45 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1145 PM MDT MON JUN 6 2011
MTZ017-022-023-070645-
GARFIELD-MCCONE-VALLEY-
1145 PM MDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 1245 AM MDT.
AT 1136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF FORT PECK...MOVING NORTH AT 25
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
FORT PECK...
NASHUA...
GLASGOW...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4827 10682 4848 10629 4813 10606 4789 10628
4788 10655
TIME...MOT...LOC 0545Z 175DEG 22KT 4798 10643
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 7, 12:13 AM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1213 AM MDT TUE JUN 7 2011
MTZ022-070700-
GARFIELD-
1213 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 100 AM MDT.
AT 1204 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF SAND SPRINGS...MOVING NORTH
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF SOUTHERN GARFIELD COUNTY...
RURAL AREAS OF CENTRAL GARFIELD COUNTY...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4686 10738 4750 10752 4750 10683 4685 10711
4685 10726
TIME...MOT...LOC 0613Z 190DEG 24KT 4691 10722
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 7, 12:18 AM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1218 AM MDT TUE JUN 7 2011
MTZ017-070715-
VALLEY-
1218 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
UNTIL 115 AM MDT.
AT 1209 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FRAZER...MOVING NORTH AT 20
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
LUSTRE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4852 10581 4844 10580 4809 10585 4804 10593
4820 10629 4857 10626 4858 10613
TIME...MOT...LOC 0617Z 189DEG 19KT 4820 10597
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 7, 12:28 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1228 AM MDT TUE JUN 7 2011 MTZ018-020-070730- DANIELS-ROOSEVELT- 1228 AM MDT TUE JUN 7 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA... SOUTHEASTERN DANIELS COUNTY IN NORTHEAST MONTANA... UNTIL 130 AM MDT. AT 1219 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF POPLAR...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... BREDETTE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4877 10547 4875 10505 4817 10510 4821 10555 TIME...MOT...LOC 0628Z 189DEG 24KT 4828 10531 PROTON WEATHER.GOV/GLASGOW
Local storm report, Jun 7, 12:30 AM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1230 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL SW NASHUA 48.13N 106.36W
06/07/2011 E0.75 INCH VALLEY MT TRAINED SPOTTER
ESTIMATED 1/2 INCH TO 3/4 INCH HAIL. HEAVY RAIN WITH
REDUCED VISIBILITY.
&&
RMORGANLocal storm report, Jun 7, 12:39 AM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1239 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM HAIL 9 SSW LUSTRE 48.26N 105.93W
06/07/2011 E0.88 INCH VALLEY MT TRAINED SPOTTER
NICKEL SIZED HAIL AND HEAVY RAIN. 0.40 INCH RAIN IN 15
MINUTES.
&&
RMORGANThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:25 PM MDT | Severe Thunderstorm Warning | GGW | Petroleum | 53 min |
| Jun 6, 11:03 PM MDT | Special Weather Statement | GGW | Phillips | 57 min |
| Jun 6, 11:45 PM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jun 7, 12:13 AM MDT | Special Weather Statement | GGW | Garfield | 47 min |
| Jun 7, 12:18 AM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Jun 7, 12:21 AM MDT | Flash Flood Warning | GGW | Valley | 4 hr |
| Jun 7, 12:28 AM MDT | Special Weather Statement | GGW | Roosevelt | 62 min |
| Jun 7, 12:29 AM MDT | Flash Flood Warning | GGW | Roosevelt | 4 hr |
| Jun 7, 1:00 AM MDT | Special Weather Statement | GGW | Sheridan | 60 min |
| Jun 7, 1:36 AM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 3 hr |
| Jun 7, 1:44 AM MDT | Flash Flood Warning | GGW | Roosevelt, Sheridan | 3 hr |
| Jun 7, 4:22 AM MDT | Areal Flood Warning | GGW | Daniels, Roosevelt, Sheridan, Valley | 64 hr |
| Jun 7, 9:22 AM MDT | Flash Flood Warning | GGW | Garfield, Valley | 3 hr |
| Jun 7, 9:24 AM MDT | Special Weather Statement | GGW | Valley | 66 min |
| Jun 7, 11:51 AM MDT | Flash Flood Warning | GGW | Garfield, Petroleum, Phillips, Valley | 9 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips | 23 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips, Valley | 7 days |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Roosevelt | 23 hr |
| Jun 7, 1:03 PM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 4 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.